Research papers

You can also check them at Mathscinet, at my Researcher ID, or at my ORCID.

I am also editor of

  • PLoS ONE (ISSN: 1932-6203) covers primary research from any discipline within science and medicine. It is published by the Public Library of Science (PLoS). Its impact factor in 2015 is 3.234.
  • Open Mathematics (ISSN: 2391-5455) is a fully peer-reviewed, open access, electronic journal that publishes significant, original and relevant works in all areas of mathematics. Its impact factor in 2015 is 0.512
  • Cogent Mathematics (ISSN: 2331-1835) considers original research and review articles in any of the following branches of mathematical and statistical  research: Applied & Interdisciplinary Mathematics, Computational Science,  Pure Mathematic, and Statistics. It is published online by Taylor and Francis.
  • Mathematics (ISSN 2227-7390) provides an advanced forum for studies related to mathematics. It is published quarterly online by MDPI.

Research papers on published in scientific journals.

  1. J. Bonet and J.A. Conejero, The sets of monomorphisms and of almost open operators between locally convex spaces, Proc. Amer. Math. Soc. 129 (2001), no. 12, 3683-3690 (electronic). MR 1860503  Zbl 1007.46003
  2. J. Bonet and J.A. Conejero, Duality for monomorphisms and almost open operators between locally convex spaces, Bull. Soc. Roy. Sci. Liège 70 (2001), no. 4-6, 183-193 (2002), Hommage à Pascal Laubin. MR1904053 Zbl 1064.46006
  3. T. Bermúdez, A. Bonilla, J.A. Conejero, and A. Peris, Hypercyclic, topologically mixing and chaotic semigroups on Banach spaces, Studia Math. 170 (2005), no. 1, 57-75. MR2142183 Zbl1064.47006 doi:10.4064/sm170-1-3
  4. J.A. Conejero and A. Peris, Linear transitivity criteria, Topology Appl. 153 (2005), no. 5-6, 767-773. MR2203889 Zbl1099.47005 doi:10.1016/j.topol.2005.01.009
  5. J. Bès and J.A. Conejero, Hypercyclic subspaces in omega, J. Math. Anal. Appl. 316 (2006), no. 1, 16-23. MR2201746 Zbl1094.47011  doi:10.1016/j.jmaa.2005.04.083
  6. J.A. Conejero, V. Müller, and A. Peris, Hypercyclic behaviour of operators in a hypercyclic C0-semigroup,  J. Funct. Anal. 244 (2007), 342-348. MR 2294487 Zbl 1123.47010 doi:10.1016/j.jfa.2006.12.008
  7. J.A. Conejero, Enlargements of operators between locally convex spaces, RACSAM Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat., 101 (2007), no.1, 45-50.MR2324578 Zbl 1148.46003
  8. R. Aron, J.A. Conejero, A. Peris and J.B. Seoane-Sepúlveda, Powers of hypercyclic functions for some classical hypercyclic operators, Integr. equ. oper. theory, 58 (2007), no. 4, 591-596. MR2329137  Zbl 1142.47009  doi:10.1007/s00020-007-1490-4
  9. R. Aron, J.A. Conejero, Alfredo Peris and J.B. Seoane-Sepúlveda, Sums and products of bad functions, Jarosz, Krzysztof (ed.), Function spaces. Proceedings of the 5th conference, Edwardsville, IL, USA, May 16-20, 2006. Providence, RI: American Mathematical Society. Contemp. Math. 435, 47-52 (2007). MR2359417 (2008m:46062) Zbl 1149.46024.
  10. J.A. Conejero, On the existence of transitive and topologically mixing semigroups,  Bull. Belg. Math. Soc. Simon-Stevin, 14 (2007), no. 3, 463-471. MR2387043  Zbl1151.47012
  11. J.A. Conejero and A. Peris, Chaotic translation semigroupsDiscrete Contin. Dyn. Syst. Ser. A, Supplement volume (2007), 269-276. MR2409221 Zbl 1163.37320
  12. J.A. Conejero and A. Peris, Hypercyclic translation C0-semigroups on complex sectors. Discrete Contin. Dyn. Syst. Ser. A 25 (2009) 1195-1208. MR2552135 Zbl 1177.47014 doi:10.3934/dcds.2009.25.1195
  13. J.A. Conejero and V. Müller, On the universality of multipliers on H(C)Journal Aprox. Th. 162 (2010) 1025-1032 MR2610343 Zbl 1205.30035 doi: 10.1016/j.jat.2009.11.009
  14. J.A. Conejero and E.M. Mangino , Hypercyclic semigroups generated by Ornstein-Uhlenbeck operators. Mediterr. J. Math. 7  (2010), no. 1, 101-109. MR2645905 Zbl1215.47012 doi: 10.1007/s00009-010-0030-7
  15. R. Aron, J. A. Conejero, A. Peris, and J.B. Seoane-Sepúlveda, Uncountably generated algebras of everywhere surjective functions. Bull. Belg. Math. Soc. Simon-Stevin. 17 (2010), no. 3, 571-575. MR2731374 Zbl 1207.46025
  16. J.A. Conejero, A. Peris, and M. Trujillo, Chaotic asymptotic behaviour of the hyperbolic heat transfer equation solutions Internat. J. Bifur. Chaos Appl. Sci. Engrg. 20 (2010), no. 9, 2943-2947. MR2738746 Zbl 1202.35140 doi: 10.1142/S0218127410027489
  17. J.A. Conejero and F. Martínez-Giménez, Chaotic differential operators, RACSAM Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. 105 (2011)    423-431. MR2826720  Zbl pre06112720 doi: 10.1007/s13398-011-0026-6
  18. X. Barrachina and J.A. Conejero, Devaney chaos and distributional chaos in the soluction of certain partial differential equations. Abstr. Appl. Anal. 2012 (2012), article ID 457019, 11 pages. MR3004904  doi:10.1155/2012/457019
  19. J.A. Conejero, P. Jiménez-Rodríguez, G.A. Muñoz-Fernández, and J.B. Seoane-Sepúlveda, When the Identity Theorem “Seems” to fail. Amer. Math. Monthly   121, no. 1, 60-68. MR3139582 doi:10.4169/amer.math.monthly.121.01.060
  20. J. Bès and J.A. Conejero. An extension of hypercyclicity for N-linear operators. Abstr. Appl. Anal. 2014 (2014), article ID 609873, 11 pages. MR3212435 doi:10.1155/2014/609873
  21. J.A. Conejero, C. Jordán, and E. Sanabria-Codesal. An iterative algorithm for the management of an electric car-rental serviceJ. Appl. Math. 2014 (2014), article ID 483734, 11 pages. MR3379331 doi:10.1155/2014/483734
  22. D. Gammerman, A. Montagud, J.A. Conejero, J.F. Urchueguía, and P. Fernández de Córdoba. New approach for phylogenetic tree recovery based on genome-scale metabolic networks. J. Comput. Biol. 21 (2014), no. 7, 508-519. MR3233031 doi:10.1089/cmb.2013.0150
  23. J.A. Conejero, C. Jordán, E. Sanabria-Codesal. A tree-based model for setting optimal train fare zones. Math. Probl. Eng. 2014 (2014), article ID 384321, 11 pages. MR3261269 doi:10.1155/2014/384321
  24. J.A. Conejero, F. Ródenas, and M. Trujillo. Chaos for the hyperbolic bioheat equation. Discrete Contin. Dyn. Syst. Ser. A 35 (2015) no. 2, 653-668. MR3267417 doi:10.3934/dcds.2015.35.653
  25. J.A. Conejero, C. Lizama, and F. Ródenas. Chaotic behaviour of the solutions of the Moore-Gibson-Thompson equation. Appl. Math. Inf. Sci. 9, No. 5, 2233-2238 (2015). MR3358691 doi:10.12785/amis/090503
  26. F. Bastin, J.A. Conejero, C. Esser and J.B. Seoane-Sepúlveda, Algebrability and nowhere Gevrey differentiability. Israel Math. Journal 125, 127-143 (2015). MR3314585 doi:10.1007/s11856-014-1104-1
  27. J.A. Conejero, G.A. Fernández-Muñoz, M. Murillo-Arcila, and J.B. Seoane-Sepúlveda. Smooth functions with uncountably many zerosBull. Belg. Math. Soc. Simon-Stevin. 22, 1-5 (2015)
  28. X. Barrachina, J.A. Conejero, M. Murillo-Arcila, and J.B. Seoane-Sepúlveda. Distributional chaos for the forward and backward control traffic model. Linear Algebra Appl. 479, 202-215 (2015) doi:10.1016/j.laa.2015.04.010
  29. J.A. Conejero, M. Murillo-Arcila, and J.B. Seoane-Sepúlveda. Linear chaos for the Quick-Thinking-Driver model. Semigroup Forum 92, 486-493 (2016). doi 10.1007/s00233-015-9704-6
  30. J.A. Conejero, C. Jordán, and E. Sanabria-Codesal. An algorithm for self-organization of driverless vehicles of a car-rental serviceNonlinear Dyn., 84, 107-114, (2016). doi:10.1007/s11071-015-2237-4
  31. J.A. Conejero, F. Martínez-Giménez, A. Peris, and F. Ródenas. Chaotic asymptotic behaviour of the solutions of the Lighthill-Whitham-Richards equation. Nonlinear Dyn., 84, 127-143, (2016). doi:10.1007/s11071-015-2245-4
  32. J.A. Conejero, C. Lizama, and F. RódenasDynamics of the solutions of the water hammer equationsTopology Appl., 203, 67-83, (2016). doi:10.1016/j.topol.2015.12.076
  33. J.A. Conejero, C. Lizama, and M. Murillo-Arcila. On the existence of chaos for the viscous van Wijngaarden-Eringen equation. Chaos Solitons Fractals, 89, 100-104, (2016)  doi:10.1016/j.chaos.2015.10.009
  34. J.A. Conejero, M. Kostic, P.J. Miana, and M. Murillo-Arcila. Distributionally chaotic families of operators on Fréchet spaces. Commun. Pure Appl. Anal., 15, No. 5, 1915-1939, (2016). doi:10.1016/cpaa.2016.15
  35. A. Mira-Iglesias, J.A. Conejero, and E. Navarro-Pardo. Natural visibility graphs for diagnosing attention deficit hyperactivity disorder (ADHD). Electronic Notes in Discrete Mathematics, 54, 337-342 (2016).
  36. E. Hernández-Orallo, M. Murillo-Arcila, C.T. Calafate, J.C. Cano, J.A. Conejero, P. Manzoni. Analytical evaluation of the performance of contact-Based messaging applications. Computer Networks, 111C, 45–54 (2016). doi:10.1016/j.comnet.2016.07.006
  37. J. Bès, J.A. Conejero, and D. Papathanasiou. Convolution operators and hypercyclic algebras. J. Mat. Anal. Appl., 445, No. 2,  1232–1238 (2017). doi:10.1016/j.jmaa.2016.01.029
  38. J.A. Conejero, J.B. Seoane-Sepúlveda, P. Sevilla Peris. Isomorphic copies of $\ell_1$ for m-homogeneous non-analytic Bohnenblust–Hille polynomials. Math. Nachr., 290:2-3, 218-225 (2017).
  39. D. Fuente, Joseph Keller, J. Alberto Conejero, M. Rögner, S. Rexroth, and J.F. Urchueguía. Light distribution and spectral composition within cultures of micro-algae: Quantitative modelling of the light field in photobioreactors. Algal Research, 23, 266-177 (2017).
  40. J.A. Pérez-Melián, J.A. Conejero, and C. Ferri. Zipf’s and Benford’s law in Twitter hashtags. To appear in EACL 2017.
  41. J.A. Conejero, C. Lizama, M. Murillo-Arcila, and A. Peris. Linear dynamics of semigroups generated by differential operators. Open Math. 17, 745-767 (2017).  doi:10.1515/math-2017-0065
  42. J.A. Conejero, M. Fenoy, M. Murillo-Arcila, and J.B. Seoane-Sepúlveda. Lineability within Probability Theory settings.  RACSAM Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat., 111 (2017), no.1, 673-684. doi:10.1007/s13398-016-0318-y
  43. C.C. Chen, J.A. Conejero, M. Kostic, and M. Murillo-Arcila. Dynamics of multivalued linear operators. To appear in Open. Math.
  44. L. Bernal-González, J.A. Conejero, M. Murillo-Arcila, J.B. Seoane-Sepúlveda. Highly tempering infinite matrices. To appear in RACSAM. doi:10.1007/s13398-017-0385-8
  45. C. Pérez-Benito, C. Jordán, S. Morillas, and J.A. Conejero. A model based on local graphs for colour images and its application for Gaussian noise smoothing. To appear in J. Comp. Appl. Math. doi:10.1016/j.cam.2017.05.013
  46. C. Moret-Tatay, L.G. Lemus-Zuñiga, D. Abad Tortosa, D. Gamermann, A. Vázquez-Martínez, E. Navarro-Pardo, J.A. Conejero. Age slowing down in detection and visual discrimination under varying presentation times. To appear in Scand. Journal. Psych.
  47. J.A. Conejero, C. Lizama, M. Murillo-Arcila. Chaotic semigroups from second order partial differential equations. Submitted to J. Math. Anal. Appl.

Leave a Reply

Your email address will not be published. Required fields are marked *